# SDR 98UAL900618

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UA
- Make and model: Boeing 737522
- Aircraft serial: 25382
- Engine: Ge CFM56*
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Inoperative
- Location: Cockpit
- Component: Smith Indust, 2057011
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALTIMETER IS INOP. *S/D* TROUBLESHOOTING WAS INEFFECTIVE.  REPLACED ALTIMETER, PITOT PROBE, AND CIRCUIT BREAKER.
